MathSciNet Relay Station
MathSciNet bibliographic data
MR617282 (83m:14002) 14A20 (13J15 14F15)
Greco, Silvio; Strano, Rosario Theorems A and B for Henselian schemes. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 67 (1979), no. 1-2, 95–98 (1980).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement